Averaging interpolation on sets with multiplicities. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), pp. 243-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136583,
author = {A. Sharma and M.A. Botto},
title = {Averaging interpolation on sets with multiplicities. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {243--244},
year = {1976},
volume = {14},
zbl = {0356.41001},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136583/}
}
A. Sharma; M.A. Botto. Averaging interpolation on sets with multiplicities. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), pp. 243-244. http://geodesic.mathdoc.fr/item/AM2_1976__14_136583/